# SDR F3LA2012041800741

- Difficulty date: April 13, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 24,557 hours, 11,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4D0A
- Condition: Intermittent
- Location: Emergency Lights
- Part time: 24,557 hours, 11,763 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PATH LIGHTING AND EMERGENCY EXIT LGHTS COMING ON INTERMITTENTLY.  REPLACED TOGGLE SWITCH,  SIGNS & EMERGENCY EXIT LIGHT IAW ESPM 20-45-21. TEST OK REF AMM 33-51-00-710-004.
